# SDR ASAA2015040111204

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 26,950 hours, 8,317 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM UNABLE TO TRANSMIT VOICE. RECEIVE VOICE AND CHIMES OK.  ACARS OK THROUGH SATCOM.  ACFT GROUNDED.  ACCOMPLISHED SATCOM COMMUNICATION TEST AT SATCOM POSITION 1 HF/SAT OUTGOING CALL VOICE TEST.  SYSTEM TEST NORMAL COMMUNICATION WITH DIALED PARTY TRANSMITS CLEAR IAW AMM 23-15-00730 A-VOICE TEST.
